# SDR 99UAL900135

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Shaft Coupling
- Part number: 5007431
- Condition: Sheared
- Location: Nr 5 Scavenge
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN UNDER AMBER ALERT DUE TO LOSS OF OIL PRESSURE ON THE NR 2 ENGINE. *S/D* FOUND OIL LUBE SCAVENGE UNIT WITH A SHEARED SHAFT.  ENGINE WAS REPLACED.  UPON DISASSEMBLY OF OIL LUBE SCAVENGE FOUND 8/40 BOLT INSIDE THE NR 5 SCAVENGE PUMP.  UPON ENGINE DISASSEMBLY ALL BEARINGS WERE REPLACED AND EXPOSED AREAS WERE INSPECTED.  NO METAL WAS FOUND.
